کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
418663 681703 2015 6 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Maximum Estrada index of bicyclic graphs
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر نظریه محاسباتی و ریاضیات
پیش نمایش صفحه اول مقاله
Maximum Estrada index of bicyclic graphs
چکیده انگلیسی

Let GG be a simple graph of order nn, let λ1(G),λ2(G),…,λn(G)λ1(G),λ2(G),…,λn(G) be the eigenvalues of the adjacency matrix of GG. The Estrada index of GG is defined as EE(G)=∑i=1neλi(G). In this paper we determine the unique graph with maximum Estrada index among bicyclic graphs with fixed order.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Applied Mathematics - Volume 180, 10 January 2015, Pages 194–199
نویسندگان
, , ,